# SDR DL75K030902

- Difficulty date: October 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 49,676 hours, 24,642 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 19811
- Part serial: 2437
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

REPORT OF SMOKE IN THE AREA ABOVE WINDOW AT ROW 22 ON CAPTS SIDE. FLIGHT ATTENDANTS TURNED OFF SIDEWALL LIGHTS AND ODOR DISSIPATED QUICKLY MCC 0114Z JNP.   FOUND WINDOW LIGHT BALLAST BAD AT SEAT 21A REPLACED SAME WINDOW NOW OP CK GOOD.  NO SIGN OF BURNING, SMELL CONTAINED ENTIRELY WITHIN BALLAST.
